# SDR 2002F00423

- Difficulty date: April 15, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- Aircraft time: 23,867 hours, 7,352 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3987505
- Part serial: 3254
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 23,867 hours, 7,352 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 217, LEFT PACK TEMP EICAS & LEFT PACK INOP LIGHT CAME ON DURING APPROACH.  ON & OFF 3 TIMES, CAME ON DURING TAXI IN.  MAINTENANCE REMOVED AND REPLACED THE LEFT PACK TEMP CONTROL VALVE.
